See Alike in...

Alike App

Browser

AcousticFog96

927d

My name is Whitney, and I’ve been taking Zoloft for 5 months. I realize that I need to be patient and give my body time to get used to the medication, but I just feel like it’s not helping as well as it should. I’m not sure if the medicine isn’t right for my body or if the dosage is off. Anybody have any alternatives?

Top reply
    • Lionel93

      927d

      Def as your doc if you’re dose should be increased or changed all together

    • rezzo

      927d

      fun fact! for people with OCD, you have to take double the dosage of sertaline you would normally. you definitely need your dosage increased—as long as you’re not undergoing any negative side effects, it should work for you then.

    • chronicallysassy

      927d

      I started Zoloft in 2016… I’ve slowly increased my dose to 200 and now I’ve outgrown it completely. It’s a good thing that you’re realizing it doesn’t work for you sooner rather than later. It took me 6 years to figure it out. Now I have to find another doctor who will prescribe me something else 🙄

    • Snapcracklepop

      927d

      For me, Zoloft didn’t feel like it was helping enough until I got to 200mg which took almost a year of slowly increasing the dose. I also have bipolar disorder and once I was diagnosed with that and put on a medication for it, the depressive symptoms nearly disappeared. It is always a good idea to get checked for any other mental illnesses that can cause similar symptoms to make sure you’re on the best meds to help you :)

    • Lionel93

      927d

      Def as your doc if you’re dose should be increased or changed all together

    • AcousticFog96

      927d

      I am going to therapy and it does help. I just feel like it’s really good on the days I go, and it progressively gets worse throughout the week.

    • Lionel93

      927d

      I have GAD and I take Escitalopram (Lexapro) and it works great for me. 5 months is a while and I feel like you should be feeling a little better by now. Let your doc know your concerns for sure. Are you going to therapy/doing other things to help with your mental health?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion